CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Poisson cylinders in hyperbolic space

E. Broman ; Johan Tykesson (Institutionen för matematiska vetenskaper, matematisk statistik)
Electronic Journal of Probability (1083-6489). Vol. 20 (2015), p. 1-25.
[Artikel, refereegranskad vetenskaplig]

We consider the Poisson cylinder model in d-dimensional hyperbolic space. We show that in contrast to the Euclidean case, there is a phase transition in the connectivity of the collection of cylinders as the intensity parameter varies. We also show that for any non-trivial intensity, the diameter of the collection of cylinders is infinite.

Nyckelord: Poisson cylinders, hyperbolic space, continuum percolation, RANDOM INTERLACEMENTS, PERCOLATION, PLANE, Statistics & Probability



Denna post skapades 2015-05-06. Senast ändrad 2016-06-30.
CPL Pubid: 216674

 

Läs direkt!

Lokal fulltext (fritt tillgänglig)

Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Sannolikhetsteori och statistik

Chalmers infrastruktur